# SDR ASAA2013063095358

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 24,132 hours, 7,247 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER 1 & .5 HRS OF USE, RADAR SHOWED SOLID RETURNS REGARDLESS OF TILT POSITION.  ACFT GROUNDED.  PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURE.  NO FAULTS NOTED. NO HISTORY PAST 60 DAYS REF FIM 34-43, TASK 801.
